MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Zagatti S. Minimization of non quasiconvex functionals by integro-extremization method. Discrete Contin. Dyn. Syst. 21 (2008) 625-641 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2761
Zagatti S. Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 31 (2008) 511-519 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2760
Zagatti S. On the Minimum Problem for Nonconvex Scalar Functionals. SIAM J. Math. Anal. 37 (2005) 982-995 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2764
Soranzo N, Zampieri M, Farina L, Altafini C. mRNA stability and the unfolding of gene expression in the long-period yeast metabolic cycle. BMC Systems Biology (2009) 3:18 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3630
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
P
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Facchetti G, Altafini C, Zampieri M. Predicting and characterizing selective multiple drug treatments for metabolic diseases and cancer. BMC Systems Biology. 29 August 2012, Page 115 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6515
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Perroni F, Zhang D. Pseudo-automorphisms of positive entropy on the blowups of products of projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34714
Q
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686

Pages

Sign in